Shortness Of Breath And Chest Feels Hot When Feeling Panicked?
In connection with pandemic collapse, I feel depressed and create a burden on my mind, which makes me heavy and difficult to breathe … My chest is hot and feels heavy breathing … But not often, only when I feel panic and anxiety. What medicine?
Hello Ariyanti, thank you for asking at HealthReplies.com.
The complaint that you mentioned above is most likely influenced by your piscological factors that cause disorders such as panic disorder, panic attacks, generalized anxiety disorder, depression or psychosomatic disorders.
To handle complaints like you, it is highly recommended to consult with a psychiatrist to conduct an evaluation of your current condition, but based on current recommendations, you are not encouraged to consult with a psychiatrist unless the complaint is an emergency. As an alternative, you can try to consult a psychiatrist through the specialist doctor chat feature on the HealthReplies.com application to get the right therapy according to your current condition.
Meanwhile, besides trying to consult, you are also advised to:
Not too panicked in dealing with the current disease pandemic, divert your mind by doing / thinking about other more positive things such as exercising, doing hobbies, reading books etc. Keep maintaining your body's resistance by: Eating food adequate and balanced nutrition every day Maintain a minimum of 2 liters of fluid intake a day Increase the intake of vegetables and fruits every day Exercise at least 30 minutes every day Get adequate and quality rest at least 6-8 hours a day Avoiding cigarettes and alcoholic beverages Stay at home according with government recommendations Keep distance from others at least 1 meter Do not share your food / drinks / personal equipment with others Wash your hands with water and soap or alcohol-based sanitizer as a routine. You can try taking antacid drugs according to the dosage on the packaging until there is further advice from the doctor who treats you It is not recommended to take other drugs, especially sedatives without clear advice from your doctor.